# SDR C2XA03BT022

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 3,627 hours, 2,755 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Tailcone
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2521, CREW REPORTED, "STRONG SMELL OF FUEL WHEN APU START IN FLIGHT". MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE APU IAW EMB145 AMM #49-10-00. NO FAULTS NOTED. VISUALLY INSPECTED APU IAW EMB145 AMM #49-02-00. NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
